RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 4, Pages 96–101 (Mi mz3094)  

Extreme subsets of operator intervals

È. L. Pekarev


Full text: PDF file (543 kB)

English version:
Mathematical Notes, 1991, 50:4, 1051–1054

Bibliographic databases:

UDC: 519.56
Received: 21.12.1989

Citation: È. L. Pekarev, “Extreme subsets of operator intervals”, Mat. Zametki, 50:4 (1991), 96–101; Math. Notes, 50:4 (1991), 1051–1054

Citation in format AMSBIB
\Bibitem{Pek91}
\by \`E.~L.~Pekarev
\paper Extreme subsets of operator intervals
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 4
\pages 96--101
\mathnet{http://mi.mathnet.ru/mz3094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162917}
\zmath{https://zbmath.org/?q=an:0787.47016}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 4
\pages 1051--1054
\crossref{https://doi.org/10.1007/BF01137737}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500035}


Linking options:
  • http://mi.mathnet.ru/eng/mz3094
  • http://mi.mathnet.ru/eng/mz/v50/i4/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:123
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020